Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Spotting after coming off depo

Premium Questions

doctor1 MD

I was put on the depo shot in September 2013 and received one shot. The shot was given to help ... years. I ended up being two weeks late at which point I am spotting very lightly, nausea with vomiting ...

doctor1 MD

blood from. menstrual I think it is from getting off my depo shot cause I'm just spotting nothing in urine ...

doctor1 MD

2 weeks after going on depo provera injection i started spotting, 2 weeks after that i had bad cramping (could hardly stand up) i then had 2 chunks of pink fleshy stuff come out (abit bigger than 2 ...

doctor1 MD

Hi I had just a shot of Depo Provera in Dec of 2012 after the birth of my son. my menstrual cycle resumed last month but since it resumed I've been spotting dark blood. My cycle came in march ...

doctor1 MD

Hi I pulled my groin muscle back in 2000 during basic training in the Navy. I was on Depo Provera ... left quadrant by my pelvic bone right after surgery that is constant and does not moderate. Recently ...

Public Forum Discussions

doctor1 MD

AFTER STOPPING DEPO, I SPOTTED DARK RED BROWN DISCHARGE FOR A MONTH AND HALF.I HAVE BEEN ON DEPO FOR 2 YEARS.STARTING TWO WEEKS AGO I AM NO LONGER SPOTTING BUT I AM DISCHARGING A SMALL AMOUNT ...

doctor1 MD

DOES SPOTTING DARK RED BROWN DISCHARGE ONE MONTH AFTER DISCONTINUING DEPO MEAN THAT YOUR NORMAL MENSES ARE NEAR. I HAVE BEEN ON IT FOR ONE & HALF MONTHS I AGED 29 ...

doctor1 MD

waited to late to get my depo..? I bled heavy the day after and now just a little spotting. Please help ...I am on depo, have have been getting my shots regularly for about a year. Tomorrow is my deadline ...

doctor1 MD

I ve been on Depo for about 2 years....I am aware of the symptoms of Depo, but I feel like I shouldn t be experiencing symptoms after 2 years. For maybe like the past 3 months, I ve spotting ...

doctor1 MD

I was getting the depo shot for a few years but I stopped getting it. I haven t gotten my period in a while (a regular one at least) just spotting. Well tonight I noticed that a pasty pink blood is coming ...

doctor1 MD

female and I m on depo I recently got it about a month or so ago after a few months of not having it. I never get my period when I m on depo but suddenly about a week ago I started spotting and this morning I ...

doctor1 MD

I am on depo, I get my shots in the right time phrase from my doctor every 3 months... my boyfriend ... to the bathroom and all that... there will be some on the tissue.. is this normal with depo? I figured it was just ...

doctor1 MD

Hi, I have something that is a bit worrying. I was on the Depo Shot for 3 months and stop it. My menstruation came the next month, the month after that it did not come. Being used to know that it throws my ...

doctor1 MD

I get a period after this long still? And can I spot due to stress? ...I ve had I think 4 depo shots, the last one being May and next one being August. I have started ...

doctor1 MD

Hello. umm i had sex on a saturday night i went to the doctors the tuesday after they started me on the shot depo i was wondering if i was pregnant before i ot it would it in any way hurt the baby? ...

Mobile Questions and Answers

doctor1 MD

this is normal when on depo

doctor1 MD

This may be due to depo shot not metronidazole.

doctor1 MD

Spotting is very common after the Depo shot. It might replace your normal period also.